# SDR REXA2021041600237

- Difficulty date: March 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670313791
- Condition: Corroded
- Location: Bs 333-349 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 22R FWD FS. 349 TO 333 TO BE CORRODED, ALSO SPLICE ANGLE IS CORRODED AF FS. 333.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE STRINGERS IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01, PN 670-31379-1. STRINGER SPLICE ANGLE AT FS 333 WAS REMOVED FROM STR 22R DUE OT FRAME AT FS 333 BEING REMOVED FOR ACCESS. REF JOB 81532511 OP 428 FOR REINSTALL.
